Howard E. Bell, Abraham A. Klein, "A combinatorial commutativity property for rings", International Journal of Mathematics and Mathematical Sciences, vol. 29, Article ID 412791, 6 pages, 2002. https://doi.org/10.1155/S0161171202008074
A combinatorial commutativity property for rings
We study commutativity in rings with the property that for a fixed positive integer , for all and all -subsets of .
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.